B. Bekka, P. De-la-harpe, and A. Valette, Kazhdan's Property (T), 2008.
DOI : 10.1017/CBO9780511542749

J. Cassaigne and A. , Plagne, Grekos' S function has a linear growth, Proceedings of the American Mathematical Society, vol.132, issue.10, pp.2833-2840, 2004.
DOI : 10.1090/S0002-9939-04-07344-7

P. Erd?s and R. L. Graham, On bases with an exact order, Acta Arith, pp.201-207, 1980.

P. Erd?s and R. L. Graham, Old and new problems and results in combinatorial number theory, Monogr. Enseign. Math, vol.28, 1980.

G. Grekos, Extremal problems about asymptotic bases : a survey, Combinatorial number theory, pp.237-242, 2007.

G. Grekos, Sur l'ordre d'une base additive, Exp. No. 31, p.pp, 1987.

G. Grekos, Extremal problems about additive bases, Acta Math. Inform. Univ. Ostraviensis, vol.6, issue.1, pp.87-92, 1998.

G. Grekos, Minimal additive bases and related problems, Number theory days, Soc. Lecture Note Ser, vol.56, pp.300-305, 1980.

M. B. Nathanson, Unique representation bases for the integers, Acta Arithmetica, vol.108, issue.1, pp.1-8, 2003.
DOI : 10.4064/aa108-1-1

J. C. Nash, Some Applications of a Theorem of M. Kneser., Journal of Number Theory, vol.44, issue.1, pp.1-8, 1993.
DOI : 10.1006/jnth.1993.1027

A. Plagne, Problemas combinatorios sobre bases aditivas, Gaceta de la Real Sociedad Matemática Española, vol.9, pp.191-201, 2006.

A. Plagne, On Erd??s and Graham's $X$ function, Annales de l???institut Fourier, vol.54, issue.6, pp.1717-1767, 2004.
DOI : 10.5802/aif.2064

A. Plagne, Sur le nombre d'??l??ments exceptionnels d'une base additive, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2008, issue.616, pp.47-65, 2008.
DOI : 10.1515/CRELLE.2008.017

N. Alon and S. , The probabilistic method, 2008.

R. B. Boppona and J. H. Spencer, A useful elementary correlation inequality, Journal of Combinatorial Theory, Series A, vol.50, issue.2, pp.305-307, 1989.
DOI : 10.1016/0097-3165(89)90022-8

J. Cilleruelo and J. Deshouillers, Gaps in sumsets of s pseudo s-th power sequences, preprint

J. Deshouillers, F. Hennecart, and B. Landreau, Sums of powers : an arithmetic refinement to the probabilistic model of Erd?s and Rényi, Acta Arith, pp.13-33, 1998.

J. Deshouillers and M. Iosifescu, Sommes de s+1 pseudo-puissances sièmes, Rev. Roumaine Math. Pures Appl, vol.45, issue.3, pp.427-435, 2000.

P. Erd?s and A. Rényi, On Cantor's series with convergent 1/q n

P. Erd?s and A. Rényi, Additive properties of random sequences of positive integers, Acta Arith, vol.6, pp.83-110, 1960.

S. Janson, T. ?uczak, and A. Ruci?ski, An exponential bound for the probability of nonexistence of a specified subgraph in a random graph, Random Graphs, vol.87, pp.73-87, 1987.

M. Kubina and M. C. Wunderlich, Extending Waring's conjecture to 471, Math. Comp, vol.600, issue.55, pp.0-815, 1990.

B. Landreau, Étude probabiliste des sommes de s puissances s-ièmes, Compositio Math, vol.99, pp.1-31, 1995.

R. C. Vaughan, The Hardy-Littlewood method, p.125, 1997.
DOI : 10.1017/CBO9780511470929

R. C. Bose and S. Chowla, Theorems in the additive theory of numbers, Commentarii Mathematici Helvetici, vol.37, issue.1, pp.141-147, 1962.
DOI : 10.1007/BF02566968

J. Cilleruelo and C. Timmons, k-fold Sidon sets, Electronic Journal of Combinatorics, vol.4, p.9, 2014.

F. Lazebnik and J. Verstraëte, On hypergraphs of girth five, Electronic Journal of Combinatorics, vol.10, pp.25-34, 2003.

V. Lambert, On modular k-free sets, Electronic Journal of Combinatorics, vol.22, p.18, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01074152

K. O. Bryant, A complete annotated bibliography of work related to Sidon sequences, Electronic Journal of Combinatorics DS, vol.11, p.39, 2004.

I. Ruzsa, Solving a linear equation in a set of integers I, Acta Arithmetica, pp.259-282, 1993.

J. Singer, A theorem in finite projective geometry and some applications to number theory, Transactions of the, pp.377-385, 1938.

D. Wakeham and D. R. Wood, ON MULTIPLICATIVE SIDON SETS, 2013.
DOI : 10.1515/9783110298161.392

E. T. Wang, On Double-Free Sets of Integers, Ars Combinatoria, vol.28, pp.97-100, 1989.